# SDR SWIA202265355

- Difficulty date: March 25, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000592
- Aircraft time: 13,719 hours, 9,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS 1(EACH) SPOT OF CORROSION ON RH AFT GUSSET PLATE AT FRAME 90.     (C-CHECK RO 4/11/2022)     / REMOVED AND REPLACED AFT WET RH AFT GUSSET PLATE AT FRAME 90 EF SRM 51-40-08. APPLIED SURFACE PROTECTION REF SRM 51-23-06 AND REF CPM 51-25-00
